# SDR YENA200583

- Difficulty date: November 25, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 10,576 hours, 3,589 cycles
- Engine: Iae V2500A1
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Smoke Detectors
- Part time: 10,576 hours, 3,589 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MOMENTARY CARGO SMOKE WARNING FOLLOWED BY DISCH 1 LIGHT ON CARGO SMOKE PANEL. FOLLOWED BY AGENT 2 DISCH LIGHT. (BOTTLE 2 NOT DISC.) AND ECAM CALLING FOR NR 2 DISCH. REMOVED AND INSTALLED FWD CARGO FIRE ESTINGUISHER IAW 26-23-41. OPS CHECK GOOD.  A/C GOOD FOR FURTHER SERVICE. REMOVED AND REPLACED SMOKE SDCU DETECTOR (70WQ) IAW AMM 26-17-34, OPS CHECK GOOD.
